Hi. Has anybody who is taking Pregablim put on weight? I eat healthily and exercise but am still putting on weight.
Yes, Lou Lou, I have put on weight since taking Pregabalin. I have been taking it since the winter 2011 and have put on 2 stone. That said, I cannot exercise as much as I used to and probably eat far too much!!! No matter how much I try to reduce the amount I eat and increase my activity, I just cannot seem to lose weight. To be honest, I am not sure whether it is the Pregabalin or the fact that my energy levels are a lot lower pre-MS.
Yes I know what you mean. I’m definitely not as active !
Hi lou lou, I’m not on pregablin but do take Amitriptyline, Gabapentin and Baclofen, at least 2 of these drugs make me put on weight. As I don’t get around very much I have to eat a very low calorie and as it happens I’m on a very low fat diet. There’s no good news when it comes to food I’m afraid, not if you don’t want to put weight on.
You do need to find low fat snacks such as a piece of carrot, lots of vegies and cut down on the cheese and chocolate but eat more fish if you like it that is.